Dysfunctional Uterine Bleeding Following Treatment with Bisphenol-A Glycidyl Methacrylate (BisGMA) Dental ResinsTamir S Aldad1,2*, Shiran H Lavian1, Nora Rahmani1 and Hugh S Taylor1
- *Corresponding Author:
- Tamir S Aldad
Department of Obstetrics, Gynecology, and
Reproductive Sciences, Yale University School of Medicine
New Haven, CT, 333 Cedar Street, USA
E-mail: [email protected]
Received date: February 15, 2017; Accepted date: March 14, 2017; Published date: March 16, 2017
Citation: Aldad TS, Lavian SH, Rahmani N, Taylor HS (2017) Dysfunctional Uterine Bleeding Following Treatment with Bisphenol-A Glycidyl Methacrylate (BisGMA) Dental Resins. J Trauma Treat 6:365. doi:10.4172/2167-1222.1000365
Copyright: © 2017 Aldad TS, et al. This is an open-access article distributed under the terms of the creative commons attribution license, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Objective: Bisphenol-A (BPA) is a xenoestrogen used in many consumer products. Here we present a case of dysfunctional uterine bleeding after exposure to dental sealant containing BPA.
Design: Case Report
Setting: Academic Medical Center
Intervention: Dysfunctional uterine bleeding was diagnosed, and no therapy was initiated.
Results: The patient continued to experience bleeding following each exposure.
Conclusion: Female patients undergoing dental procedures that use BPA containing compounds may experience dysfunctional bleeding.